Next Article in Journal
Subordination Principle for Generalized Fractional Zener Models
Next Article in Special Issue
Further Generalizations of Some Fractional Integral Inequalities
Previous Article in Journal
Fractional Scale Calculus: Hadamard vs. Liouville
Previous Article in Special Issue
Examining the Hermite–Hadamard Inequalities for k-Fractional Operators Using the Green Function

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 297

Article: Some Estimates of k-Fractional Integrals for Various Kinds of Exponentially Convex Functions
Authors: by Yonghong Liu, Matloob Anwar, Ghulam Farid and Hala Safdar Khan

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop